# SDR UHLA201508140620

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 28,829 hours, 17,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CEILING EXIT SIGN NOT SECURE, MISSING THREE TABS THAT HOLD IT IN PLACE.  R & R AFT GALLEY CEILING EXIT SIGN COVER IAW AMM 33-50-19.  OPS CHECK GOOD.
